# SDR 00014

- Difficulty date: March 26, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N204TW
- Make and model: Amd FALCON
- Aircraft serial: 204
- Aircraft time: 26,713 hours, 21,093 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT AFTER TAKEOFF IN YIP.  RETURNED TO YIP FOR MAINTENANCE.  MAINTENANCE PERFORMED SEVERAL GEAR SWINGS, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
